... weight. The?
Mirtazapine - The psychiatrist wants me to try this for ocd, because I need to sleep better and gain
- 5 Apr 2015 by Groovycammy
- 15 April 2015
- obsessive compulsive disorder, mirtazapine, sleep, weight, psychiatry
Added 5 Apr 2015:
I don't know where that whole paragraph went that I already typed in!
I am very worried about all of the effects of this medication.
Also, I had shallow breathing when I tried a very small dose a while back.
Has any really nervous person had a good experience with this drug?
Hi, the breathing difficulties could be due to a reaction to the medication, or because you are so nervous about taking it. If you are going to try it again, i would advise taking whilst at your doctors office and then hang about in the waiting room for half an hour in case you get a reaction... Mirtazipine can be a very successful medication, i have heard of be used for OCD, depression and sleep, but to gain weight is a new one on me. However this is one of the potential side effects so it makes sense. I would say give it a go, of course that is just my opinion. Let me know how you get on?
I am definitely a VERY nervous person... have OCD (among other things) & my doc prescribed this as a third consecutive antidepressant for me & so I could "get some sleep" (<have a love/hate relationship w/ sleep). Anyway, I would say it HAS somewhat taken the edge off the anxiety... but they have just doubled my dose b/c wasn't quite there yet. I have gained SO MUCH weight in a SHORT time on this though... omg. All I wanna do is eat, eat, eat. Not a good thing for me!!! I had lost like 80 pounds over a year-ish due to taking Adderall... but jan 1st my insurance changed & cut my adderall dose in 1/2, plus started taking this mirtazapine in December. Since then I have gained over 50 pounds back. :'-( awful!! I am seriously considering quitting the drug just for that fact, but my doc thinks I still need it for the severe depression. <sigh> I'm a walking medicine cabinet & bag of dx's!
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 1 answer
Posted 9 Jun 2014 • 1 answer
Posted 29 Apr 2016 • 1 answer
Posted 7 Jan 2017 • 1 answer
Posted 29 May 2018 • 4 answers